# SDR 2001F00510

- Difficulty date: June 18, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: SP381200
- Condition: Worn
- Location: Electrical Sys
- Part time: 722 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICROSWITCH WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
